# SDR ASAA1047305

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,992 hours, 32,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65458344107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE BS 312 RBL 31 WL 198 TENSION STRAP IS CRACKED AT LOWER SURFACE OF FLOORBEAM.  REMOVED AND REPLACED TENSION STRAP AT BS 312 RBL 31 BOTTOM OF FLOORBEAM.
